# SDR CALA2018032300993

- Difficulty date: March 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541613
- Condition: Corroded
- Location: Bs 1200-1343.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, RBL 10.45, BS 1200 - 1343.5 CORRODED AT MULTIPLE AREAS.  REMOVED THE CORROSION, AND FOUND OUT OF LIMITS IAW SRM 53-00-53, AD. 1P.  REMOVED AND REPLACED THE SUPPORT IAW DWG 146N5390, REV I. C, AND SRM 51-40- 02,  PG 2,  PAR. 4, AND PAGE 7 PAR. D.
